# SDR O2GA2014112450301

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N503UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 7,418 hours, 5,487 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840504
- Part serial: B62756
- Condition: Faulty
- Location: Zone 800
- Part time: 7,418 hours, 5,487 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT 16,800` CABIN DOOR ANNUNCIATOR & RED CABIN ALTITUDE WARNING ILLUMINATED.  CABIN ALTITUDE CLIMBED TO 12,600’. FOLLOWED EMER CHECKLIST, DECLARED AN EMER TO FACILITATE DESCENT TO 10,000’.  ACFT DIVERTED & LANDING WAS UNEVENTFUL.  MX TROUBLE SHOT THE DISCREPANCY TO A FAULTY VENT DOOR PROX SWITCH & SOLENOID.  OPERATIONAL & PRESSURIZATION CHECK ACCOMPLISHED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
